# SDR 2019FA0000245

- Difficulty date: July 16, 2019
- Submitted: August 7, 2019
- Operation: General aviation
- Aircraft: N635BD
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680233
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 6706403
- Condition: Fractured
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR TRUNNION FAILURE, BROKE IN PIECES CLEANLY, CAUSED NOSE GEAR COLLAPSE ON LANDING, NO INJURIES.
